# SDR 2002FA0000873

- Difficulty date: July 26, 2002
- Submitted: July 26, 2002
- Operation: General aviation
- Aircraft: N8536N
- Make and model: Piper PA-28-235
- Aircraft serial: 2811335
- Aircraft time: 2,019 hours
- Engine: Lyc O540B4B5
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION SB1006 PERFORMED. FOUND CRACKS AND CORROSION IN AFT REAR SPAR FLANGE-APPROX 3 INCHES OUTBOARD OF LANDING GEAR ATTACH. CAUSE DUE TO STANDING WATER IN WING. FIX BY ADDING DRAIN HOLE IN THIS AREA.
